Title: Stationary and transient analysis of M/M/1 G-queues

Authors: R. Sudhesh; K.V. Vijayashree

Addresses: Department of Mathematics, University College of Engineering, Anna University, Chennai, India ' Department of Mathematics, University College of Engineering, Anna University, Chennai, India

Abstract: An M/M/1 queueing model subject to disaster and subsequent failure is analysed under stationary and transient regime. When the system is met with a disaster, all customers (including those waiting) are lost forever and the system goes to the repair state. However, customers are allowed to join the queue even when the system is under repair. The repair times also follow exponential distribution. Explicit expressions for both steady state and time dependent probabilities are obtained using Laplace transform and generating function techniques. Various other system performance measures are also derived analytically and illustrated in the form of graphs.

Keywords: single server queues; disaster; failure; transient probabilities; Laplace transforms; generating functions; repair times.

DOI: 10.1504/IJMOR.2013.052457

International Journal of Mathematics in Operational Research, 2013 Vol.5 No.2, pp.282 - 299

Available online: 05 Mar 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article